# SDR HEEA129893

- Difficulty date: December 7, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 12,705 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP088161
- Condition: Spalled
- Location: Nr 5
- Part time: 1,228 hours
- Component: Turbine
- Component part number: 23053299
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  NR5 BRG OUTER RACE AND BALLS ARE SPALLED, SEPERATOR IS WORN AND CRACKED.  INSTALLED REPLACEMENT PARTS.
